# SDR UIEA2023041400348

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 94,136 hours, 14,976 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND M/D FLOOR STRUCTURE CORROSION AT STA 2040 RBL 85( 1) REMOVED THE AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02-0G-0 REV 97. 2) ACCOMPLISHED EI T2023A53M-754 REV 0. 3) REINSTALLED FASTENERS IAW SRM 51-40-02-0G-0 REV 97 & DWG 6538102 SHEET 10 REV - , SHEET 11 REV A. 4) ACCOMPLISHED EI T2023A53M-754 REV 1. 5) JOB COMPLETED AND CONDITION CHECK NORMAL )
